Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had scratched cornea. Took antibiotics and steroids. Getting itchy eye. Why?

Had scratched corenea 2 weeks ago used cipro for 4 days and then switched by eye dr. to different antibotic. after 4 more days switched to steriod . After using second antibiotic developed intense itching in eye. Cornea scratched is cleared up but intense itchiness is still there after additional 3 days on no medication . What should I do eye is now all red, swollen blood shot and itchy.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Intense itching in cornea and eye in your condition may be due to drug toxicity,dryness of eyes or the unhealed scratched cornea.If you are not getting relieved by antibiotic and steroid stop everything and use tear subtitute and lubricating drops.Do some hot fomentation of your eyes.Even them your signs and symptoms don't subside you definitely visit your ophthalmologist and review your diagnosis once again.You may be having some foreign body in fornix of your eye which may be missed unless exerted and seen properly on slit lamp.Don't panic you will be all right....TC...dr Ajay Shankar Kar
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor